American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C62) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 126 found      Go to page: 1 2 3 4 > >>

[1] Yves Benoist and Dominique Hulin. Quasicircles and the conformal group. Conform. Geom. Dyn. 20 (2016) 197-217.
Abstract, references, and article information   
View Article: PDF

[2] Reiner Kühnau. Quasiconformal Mappings with Replaced Dilatation. Contemporary Mathematics 667 (2016) 181-186.
Book volume table of contents
View Article: PDF

[3] Fabio Vlacci. A Survey on Quasiconformal Functions with Application to the Case of Functions of a Hypercomplex Variable. Contemporary Mathematics 667 (2016) 279-297.
Book volume table of contents
View Article: PDF

[4] Samuel L. Krushkal. Strengthened Grunsky and Milin Inequalities. Contemporary Mathematics 667 (2016) 159-179.
Book volume table of contents
View Article: PDF

[5] N. Stylianopoulos. Boundary Estimates for Bergman Polynomials in Domains with Corners. Contemporary Mathematics 661 (2016) 187-198.
Book volume table of contents   
View Article: PDF

[6] B. Bhowmik, G. Satpati and T. Sugawa. Quasiconformal extension of meromorphic functions with nonzero pole. Proc. Amer. Math. Soc. 144 (2016) 2593-2601.
Abstract, references, and article information   
View Article: PDF

[7] Vyron Vellis and Jang-Mei Wu. Quasisymmetric spheres over Jordan domains. Trans. Amer. Math. Soc. 368 (2016) 5727-5751.
Abstract, references, and article information   
View Article: PDF

[8] R. R. Salimov. Lower estimates for $p$-moduli and Sobolev class mappings. St. Petersburg Math. J. 26 (2015) 965-984.
Abstract, references, and article information   
View Article: PDF

[9] Hrant Hakobyan and Dragomir Šarić. Vertical limits of graph domains. Proc. Amer. Math. Soc. 144 (2016) 1223-1234.
Abstract, references, and article information   
View Article: PDF

[10] Seung-Yeop Lee and Nikolai G. Makarov. Topology of quadrature domains. J. Amer. Math. Soc. 29 (2016) 333-369.
Abstract, references, and article information   
View Article: PDF

[11] Chang-Yu Guo. Generalized quasidisks and conformality II. Proc. Amer. Math. Soc. 143 (2015) 3505-3517.
Abstract, references, and article information   
View Article: PDF

[12] Gaven J. Martin. Harmonic degree 1 maps are diffeomorphisms: Lewy's theorem for curved metrics. Trans. Amer. Math. Soc. 368 (2016) 647-658.
Abstract, references, and article information   
View Article: PDF

[13] Shengjin Huo and Shengjian Wu. The failure of analyticity of Hausdorff dimensions of quasi-circles of Fuchsian groups of the second kind. Proc. Amer. Math. Soc. 143 (2015) 1101-1108.
Abstract, references, and article information   
View Article: PDF

[14] Eric Schippers and Wolfgang Staubach. A symplectic functional analytic proof of the conformal welding theorem. Proc. Amer. Math. Soc. 143 (2015) 265-278.
Abstract, references, and article information   
View Article: PDF

[15] Hideki Miyachi. Extremal length boundary of the Teichm\"uller space contains non-Busemann points. Trans. Amer. Math. Soc. 366 (2014) 5409-5430.
Abstract, references, and article information   
View Article: PDF

[16] Matthew Badger, James T. Gill, Steffen Rohde and Tatiana Toro. Quasisymmetry and rectifiability of quasispheres. Trans. Amer. Math. Soc. 366 (2014) 1413-1431.
Abstract, references, and article information   
View Article: PDF

[17] Malinee Chaiya and Aimo Hinkkanen. Non-existence of prescribable conformally equivariant dilatation in space. Proc. Amer. Math. Soc. 141 (2013) 3985-3995.
Abstract, references, and article information   
View Article: PDF

[18] Gaven J. Martin. Holomorphic motions and quasicircles. Proc. Amer. Math. Soc. 141 (2013) 3911-3918.
Abstract, references, and article information   
View Article: PDF

[19] Anton Isopoussu, Kirsi Peltonen and Jeremy T. Tyson. Quasiregular maps and the conductivity equation in the Heisenberg group. Contemporary Mathematics 590 (2013) 61-75.
Book volume table of contents   
View Article: PDF

[20] Frederick W. Gehring and Kari Hag. The Ubiquitous Quasidisk. Math. Surveys Monogr. 184 (2012) MR 2933660.
Book volume table of contents   

[21] Daniel A. Nicks. Wandering domains in quasiregular dynamics. Proc. Amer. Math. Soc. 141 (2013) 1385-1392.
Abstract, references, and article information   
View Article: PDF

[22] Jun Hu and Oleg Muzician. Conformally natural extensions of continuous circle maps: I. The case when the pushforward measure has no atom. Contemporary Mathematics 575 (2012) 171-198.
Book volume table of contents   
View Article: PDF

[23] Frederick P. Gardiner and Yunping Jiang. Circle Endomorphisms, Dual Circles and Thompson's Group. Contemporary Mathematics 573 (2012) 99-117.
Book volume table of contents   
View Article: PDF

[24] Edward Crane. Relative Riemann mapping criteria and hyperbolic convexity. Proc. Amer. Math. Soc. 140 (2012) 2375-2382.
Abstract, references, and article information   
View Article: PDF

[25] Kari Astala, Tadeusz Iwaniec, István Prause and Eero Saksman. Burkholder integrals, Morrey's problem and quasiconformal mappings. J. Amer. Math. Soc. 25 (2012) 507-531. MR 2869025.
Abstract, references, and article information   
View Article: PDF

[26] David Kalaj and Miroslav Pavlović. On quasiconformal self-mappings of the unit disk satisfying Poisson’s equation. Trans. Amer. Math. Soc. 363 (2011) 4043-4061. MR 2792979.
Abstract, references, and article information   
View Article: PDF

[27] Ole J. Broch, Kari Hag and Steffen Junge. A note on the harmonic measure doubling condition. Conform. Geom. Dyn. 15 (2011) 1-6. MR 2769220.
Abstract, references, and article information   
View Article: PDF

[28] V. Manojlović and M. Vuorinen. On quasiconformal maps with identity boundary values. Trans. Amer. Math. Soc. 363 (2011) 2467-2479. MR 2763723.
Abstract, references, and article information   
View Article: PDF

[29] Huaihui Chen and Paul M. Gauthier. The Landau theorem and Bloch theorem for planar harmonic and pluriharmonic mappings. Proc. Amer. Math. Soc. 139 (2011) 583-595. MR 2736340.
Abstract, references, and article information   
View Article: PDF

[30] Pekka Koskela and Juhani Takkinen. A note to “Mappings of finite distortion: formation of cusps II”. Conform. Geom. Dyn. 14 (2010) 184-189. MR 2670509.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 126 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia